MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

DAVIS & GECK CARIBE LTD POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number SL-5627
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 12/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, 5-6 weeks post operative from closing the subcuticular skin on an open procedure, the patient presented with redness of the incision on the foot and was complaining of pain.They waited for the patient to begin spitting suture so it can be removed.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led a photographic evaluation of one device.Photographic inspection of the surgical site noted redness and inflammation.The site was labeled "kf 3-19-59".A review of the device history record could not be performed because the lot number was not provided.However, records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.It is unlikely that the reaction was a result of a manufacturing activity.Implantation of suture may elicit a minimal acute inflammatory reaction in tissue.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, 5-6 weeks post operative from closing the subcuticular skin on an bunionectomy procedure, the patient presented with redness of incision on the foot and was complaining of pain.They waited for the patient to begin spitting suture so it can be removed.

Brand Name
POLYSORB
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key8212334
Report Number9612501-2019-00013
Device Sequence Number16620107
Product Code GAM
UDI-Device Identifier20884521048505
UDI-Public20884521048505
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K963253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSL-5627
Device Catalogue NumberSL-5627
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/06/2018
Supplement Date Received by Manufacturer04/12/2019
Initial Report FDA Received Date01/03/2019
Supplement Report FDA Received Date04/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age59 YR